Alert archive / Louisiana / Tornado Warnings in 2014
Tornado Warning 11, NWS New Orleans, LA
NWS New Orleans, LA issued this tornado warning at May 28, 2014, 4:13 AM CDT for 4 parishes in Louisiana. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 28, 2014, 4:13 AM CDT (09:13 UTC)
- Expired
- May 28, 2014, 4:45 AM CDT
- In force
- 32 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
Counties Ascension Parish, LA, Livingston Parish, LA, Saint James Parish, LA, Saint John the Baptist Parish, LA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 9.2 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1204 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 1039 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
680
WFUS54 KLIX 280913
TORLIX
LAC005-063-093-095-280945-
/O.NEW.KLIX.TO.W.0011.140528T0913Z-140528T0945Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
413 AM CDT WED MAY 28 2014
THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A
* TORNADO WARNING FOR...
ASCENSION PARISH IN SOUTHEAST LOUISIANA...
LIVINGSTON PARISH IN SOUTHEAST LOUISIANA...
ST. JAMES PARISH IN SOUTHEAST LOUISIANA...
ST. JOHN THE BAPTIST PARISH IN SOUTHEAST LOUISIANA...
* UNTIL 445 AM CDT
* AT 410 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 22 MILES
SOUTHWEST OF SPRINGFIELD...OR 9 MILES NORTHWEST OF RESERVE...MOVING
NORTHEAST AT 20 MPH.
* THE TORNADO WILL BE NEAR...
6 MILES SOUTH OF KILLIAN BY 445 AM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
PLEASE FOLLOW OUR OFFICE ON BOTH FACEBOOK AND TWITTER FOR MORE
INFORMATION ON SEVERE WEATHER AND TO RELAY WEATHER REPORTS AND
PHOTOS.
&&
LAT...LON 3047 9056 3037 9050 3029 9041 3028 9038
3025 9043 3028 9041 3034 9047 3032 9051
3026 9058 3022 9056 3019 9059 3016 9055
3007 9068 3014 9078
TIME...MOT...LOC 0913Z 226DEG 19KT 3015 9068
$$1 follow-up statement
946
WWUS54 KLIX 280931
SVSLIX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
431 AM CDT WED MAY 28 2014
LAC005-063-093-095-280941-
/O.CAN.KLIX.TO.W.0011.000000T0000Z-140528T0945Z/
ST. JAMES LA-ASCENSION LA-ST. JOHN THE BAPTIST LA-LIVINGSTON LA-
431 AM CDT WED MAY 28 2014
...THE TORNADO WARNING FOR LIVINGSTON...ST. JOHN THE BAPTIST...
ASCENSION AND ST. JAMES PARISHES IS CANCELLED...
LAT...LON 3047 9056 3037 9050 3029 9041 3028 9038
3025 9043 3028 9041 3034 9047 3032 9051
3026 9058 3022 9056 3019 9059 3016 9055
3007 9068 3014 9078
TIME...MOT...LOC 0931Z 226DEG 19KT 3022 9060
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at May 28, 12:07 AM CDT, 4 hours 6 minutes earlier.
Area forecast discussion, May 28, 12:07 AM CDT, 4 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NEW ORLEANS LA 1207 AM CDT WED MAY 28 2014 .AVIATION... ...06Z AVIATION DISCUSSION... CONVECTION CONTINUES TO MOVE INTO THE AREA FROM THE WEST TONIGHT. A HIGH CHANCE OF CONVECTION IS IN PLACE...AND HAVE INCLUDED VCTS WORDING FOR ALL OF THE TERMINALS THROUGH THE ENTIRE FORECAST PERIOD. HOWEVER...THE HIGHEST RISK OF THUNDERSTORMS WILL BE FROM AROUND 18Z THROUGH 00Z...AND HAVE INCLUDED A TEMPO GROUP WITH TSRA WORDING...IFR VISIBILITIES...AND MVFR CEILINGS TO REFLECT THIS RISK. OUTSIDE OF THE CONVECTION...MVFR CEILINGS OF AROUND 2500 FEET SHOULD PREVAIL FOR MOST OF THE FORECAST PERIOD. 32 && .PRELIMINARY POINT TEMPS/POPS... MCB 67 81 67 84 / 60 70 40 50 BTR 71 84 69 86 / 70 70 40 50 ASD 71 83 69 86 / 70 70 40 50 MSY 73 83 71 86 / 70 70 40 50 GPT 74 83 70 84 / 60 70 40 50 PQL 70 83 69 85 / 50 70 40 50 && .LIX WATCHES/WARNINGS/ADVISORIES... LA...NONE. GM...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, May 27, 3:59 PM CDT, 12 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 359 PM CDT TUE MAY 27 2014 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-280900- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 359 PM CDT TUE MAY 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO IMPACT SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI THIS EVENING AND TONIGHT. WHILE ONE OR TWO SEVERE STORMS CANNOT BE RULED OUT... THE PRIMARY THUNDERSTORM THREATS WILL BE FREQUENT LIGHTNING AND LOCALLY HEAVY RAINFALL. RAINFALL TOTALS OF 1 TO 2 INCHES WILL BE POSSIBLE WITH THE HEAVIEST THUNDERSTORMS. CONDITIONS HAVE BEEN VERY DRY FOR THE LAST COUPLE WEEKS AND THE GROUND SHOULD BE ABLE TO ACCOMMODATE THIS RAINFALL. HOWEVER...IF THUNDERSTORMS BEGIN TO IMPACT THE SAME AREAS REPEATEDLY...SOME PONDING OF WATER IN LOW LYING AND POOR DRAINAGE AREAS WILL BE POSSIBLE. A FLASH FLOOD WATCH MAY BE NECESSARY IF THUNDERSTORMS APPEAR TO BE LINING UP OVER ANY ONE AREA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE TO IMPACT THE AREA EACH DAY THROUGH FRIDAY. THE PRIMARY THREATS DURING THIS TIME FRAME WILL BE FREQUENT LIGHTING AND LOCALLY HEAVY RAINFALL. RAINFALL TOTALS OF 2 TO 4 INCHES WILL BE COMMON WITH LOCALLY HIGHER AMOUNTS LIKELY OVER THE NEXT SEVERAL DAYS. A FLASH FLOOD WATCH MAY BE ISSUED FOR ALL OR PART OF THE AREA AT A LATER TIME. AT THIS TIME THE AREA OF GREATEST CONCERN APPEARS TO BE THOSE PLACES THAT ARE GENERALLY ALONG AND WEST OF THE INTERSTATE 55 CORRIDOR. SHOWER AND THUNDERSTORM ACTIVITY WILL BEGIN TO DECREASE SATURDAY...THOUGH ISOLATED TO SCATTERED THUNDERSTORMS WILL REMAIN POSSIBLE. THE PRIMARY THUNDERSTORM THREATS WILL BE FREQUENT LIGHTNING AND LOCALLY HEAVY RAINFALL ALONG WITH A FEW STRONG WIND GUSTS. .SPOTTER INFORMATION STATEMENT... PLEASE RELAY ANY HEAVY RAINFALL MEASUREMENTS OR FLOODING REPORTS TO THE NATIONAL WEATHER SERVICE OR LOCAL LAW ENFORCEMENT.
In the hours before
Special weather statement, May 28, 12:19 AM CDT, 3 hours 54 minutes before
LAZ034>036-MSZ068-069-280615- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 1219 AM CDT WED MAY 28 2014 ...LINE OF STRONG THUNDERSTORMS MOVING NORTHEAST AFFECTING AMITE COUNTY...WILKINSON COUNTY...POINTE COUPEE PARISH...EAST FELICIANA PARISH...WEST FELICIANA PARISH... AT 1217 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS FROM 34 MILES NORTH OF JACKSON TO NEW ROADS...MOVING NORTHEAST AT 30 MPH. THE LINE OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND... ST. FRANCISVILLE...WOODVILLE...WAKEFIELD...SPILLMAN...CROSBY... NORWOOD...CENTREVILLE AND GLOSTER THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING. BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE.
Special weather statement, May 28, 12:35 AM CDT, 3 hours 38 minutes before
LAZ034-035-280630- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 1235 AM CDT WED MAY 28 2014 ...STRONG THUNDERSTORM MOVING NORTHEAST AFFECTING POINTE COUPEE PARISH...WEST FELICIANA PARISH... AT 1231 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 9 MILES EAST OF KROTZ SPRINGS...OR ABOUT 3 MILES EAST OF LOTTIE...MOVING NORTHEAST AT 25 MPH. THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...LIVONIA... MORGANZA...NEW ROADS...ST. FRANCISVILLE AND WAKEFIELD HEAVY RAIN ASSOCIATED WITH THIS STORM WILL ALSO RESULT IN REDUCED VISIBILITY ALONG AREA ROADWAYS. DRIVERS TRAVELING THROUGH THE IMPACTED AREAS SHOULD EXERCISE CAUTION. SOME PONDING OF WATER WILL ALSO BE POSSIBLE ON LOW LYING ROADWAYS AND IN AREAS OF POOR DRAINAGE. THE PRIMARY THREAT FROM THIS STORM IS FREQUENT LIGHTNING. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED. BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE.
Special weather statement, May 28, 1:07 AM CDT, 3 hours 6 minutes before
LAZ034>036-046>048-MSZ068>070-280700- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 107 AM CDT WED MAY 28 2014 ...LINE OF STRONG THUNDERSTORMS MOVING NORTHEAST AFFECTING AMITE COUNTY...WILKINSON COUNTY...WEST BATON ROUGE PARISH...POINTE COUPEE PARISH...EAST FELICIANA PARISH...EAST BATON ROUGE PARISH...WEST FELICIANA PARISH...IBERVILLE PARISH...PIKE COUNTY... AT 104 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS FROM 29 MILES NORTH OF LIBERTY TO 17 MILES SOUTHWEST OF PORT ALLEN...MOVING NORTHEAST AT 30 MPH. THE LINE OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND... ADDIS...BRUSLY...BAKER...BATON ROUGE AIRPORT...SMITHDALE...BATON ROUGE...CLINTON...PRIDE...GREENWELL SPRING AND FELPS THE PRIMARY THREAT FROM THESE STORMS IS FREQUENT LIGHTNING. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING. BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE.
Special weather statement, May 28, 1:59 AM CDT, 2 hours 14 minutes before
LAZ034>037-046>048-050-071-MSZ068>070-280800- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 159 AM CDT WED MAY 28 2014 ...LINE OF STRONG THUNDERSTORMS MOVING NORTHEAST AFFECTING AMITE COUNTY...WILKINSON COUNTY...WEST BATON ROUGE PARISH...ST. HELENA PARISH...POINTE COUPEE PARISH...EAST FELICIANA PARISH...EAST BATON ROUGE PARISH...LIVINGSTON PARISH...WEST FELICIANA PARISH...IBERVILLE PARISH...NORTHERN TANGIPAHOA PARISH...PIKE COUNTY... AT 155 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS FROM 29 MILES NORTH OF MCCOMB TO 23 MILES SOUTHWEST OF PORT ALLEN...MOVING NORTHEAST AT 35 MPH. THE LINE OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND... BAKER...SUMMIT...BATON ROUGE AIRPORT...BRUSLY...PRIDE...ADDIS... GILLSBERG...DARLINGTON...MCCOMB AIRPORT...EASLEYVILLE...BATON ROUGE...GREENWELL SPRING...MAGNOLIA...WATSON...GREENSBURG AND OSYKA THE PRIMARY THREAT FROM THESE STORMS IS FREQUENT LIGHTNING. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING. BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE.
Special weather statement, May 28, 2:51 AM CDT, 1 hour 22 minutes before
LAZ036-037-046>048-050-MSZ069-280845- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 251 AM CDT WED MAY 28 2014 ...LINE OF STRONG THUNDERSTORMS MOVING NORTHEAST AFFECTING AMITE COUNTY...WEST BATON ROUGE PARISH...ST. HELENA PARISH...EAST FELICIANA PARISH...EAST BATON ROUGE PARISH...LIVINGSTON PARISH...IBERVILLE PARISH... AT 246 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS FROM 6 MILES NORTH OF CLINTON TO 21 MILES SOUTHWEST OF PORT ALLEN...MOVING NORTHEAST AT 20 MPH. THE LINE OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND... PRIDE...FELPS...GREENWELL SPRING...WATSON...DARLINGTON...DENHAM SPRINGS...WESTMINSTER...GREENSBURG...EASLEYVILLE AND GILLSBERG THE PRIMARY THREAT FROM THESE STORMS IS FREQUENT LIGHTNING. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING. BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE.
Special weather statement, May 28, 3:51 AM CDT, 22 minutes before
LAZ049-050-056-057-280945- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 351 AM CDT WED MAY 28 2014 ...STRONG THUNDERSTORM MOVING NORTHEAST AFFECTING ST. JAMES PARISH... ASCENSION PARISH...ASSUMPTION PARISH...LIVINGSTON PARISH... AT 347 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR DONALDSONVILLE...OR ABOUT 6 MILES SOUTHEAST OF DONALDSONVILLE...MOVING NORTHEAST AT 15 MPH. THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... DONALDSONVILLE...GONZALES...SORRENTO AND WHITEHALL THE PRIMARY THREAT FROM THIS STORM IS FREQUENT LIGHTNING. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 2:29 AM CDT | Areal Flood Advisory | LIX | Assumption, Lafourche, Saint James | 2 hr |
| May 28, 2:44 AM CDT | Areal Flood Advisory | LIX | Iberville, West Baton Rouge | 2 hr |
| May 28, 4:01 AM CDT | Flash Flood Watch | LIX | Assumption, East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, Saint Bernard and 7 more | 62 hr |
| May 28, 4:28 AM CDT | Areal Flood Advisory | LIX | Ascension | 2 hr |
| May 28, 5:11 AM CDT | Areal Flood Advisory | LIX | Saint John the Baptist | 2 hr |
| May 28, 5:29 AM CDT | Tornado Warning | LIX | Saint John the Baptist | 31 min |
| May 28, 5:55 AM CDT | Special Marine Warning | LIX | 35 min | |
| May 28, 6:29 AM CDT | Flash Flood Warning | LIX | Saint James, Saint John the Baptist | 5 hr |
| May 28, 7:57 AM CDT | Flash Flood Warning | LIX | Assumption, Lafourche | 3 hr |
| May 28, 8:50 AM CDT | Tornado Warning | LIX | Ascension, Saint James | 25 min |
| May 28, 9:03 AM CDT | Flash Flood Warning | LIX | Ascension, Assumption, Saint James | 3 hr |
| May 28, 9:43 AM CDT | Flash Flood Warning | LIX | Saint Tammany, Tangipahoa | 2 hr |
| May 28, 10:02 AM CDT | Tornado Warning | LIX | Ascension | 28 min |
| May 28, 11:25 AM CDT | Tornado Warning | LIX | Livingston, Saint Helena, Tangipahoa | 20 min |
| May 28, 11:35 AM CDT | Flash Flood Warning | LIX | Ascension, Assumption, East Baton Rouge, Iberville, Livingston, Saint James | 115 min |
| May 28, 11:43 AM CDT | Special Marine Warning | LIX | 32 min | |
| May 28, 11:45 AM CDT | Tornado Warning | LIX | Tangipahoa | 30 min |
| May 28, 12:19 PM CDT | Special Marine Warning | LIX | 56 min | |
| May 28, 1:10 PM CDT | Special Marine Warning | LIX | 95 min | |
| May 28, 5:14 PM CDT | River Flood Warning | LIX | Tangipahoa | 3 days |
| May 28, 5:35 PM CDT | River Flood Warning | LIX | Saint Tammany | 7 days |
| May 28, 5:38 PM CDT | River Flood Warning | LIX | Saint Tammany | 5 days |
Nearby
Tornado Warnings in Louisiana, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.